# SDR HNAA2016022200051

- Difficulty date: February 22, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 48,734 hours, 59,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE CEILING EMERGENCY EXIT LIGHTS ARE INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY PACK AND BULBS.
